RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 2, Pages 3–12 (Mi timm84)  

This article is cited in 1 scientific paper (total in 1 paper)

Optimal recovery of functions analytical in a half-plane

R. R. Akopian


Abstract: On the class of functions analytical and bounded in a half-plane with bounded derivative of order $n\ge0$, we solve problems of optimal recovery of values of a function and its derivatives of order $m\ge0$, using the restriction of the spectral function. We obtain appropriate exact inequalities for functions analytical in a half-plane.

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2007, 259, suppl. 2, S1–S11

UDC: 517.547+517.983
Received: 01.12.2006

Citation: R. R. Akopian, “Optimal recovery of functions analytical in a half-plane”, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 2, 2007, 3–12; Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S1–S11

Citation in format AMSBIB
\Bibitem{Ako07}
\by R.~R.~Akopian
\paper Optimal recovery of functions analytical in a~half-plane
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 2
\pages 3--12
\mathnet{http://mi.mathnet.ru/timm84}
\elib{https://elibrary.ru/item.asp?id=12040764}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 259
\issue , suppl. 2
\pages S1--S11
\crossref{https://doi.org/10.1134/S0081543807060016}


Linking options:
  • http://mi.mathnet.ru/eng/timm84
  • http://mi.mathnet.ru/eng/timm/v13/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Belonogov, “Irreducible characters of the group $S_n$ that are semiproportional on $A_n$”, Algebra and Logic, 47:2 (2008), 77–90  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:308
    Full text:86
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020